# SDR SWAA2022111765408

- Difficulty date: October 27, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E STRUCTURE AT DEFLECTION CONTROL RIB;SHOWS FIXED UPPER PANEL ATTACH BRACKET CRACKED AT FWD SIDE;MKD / [01] REMOVED AND REPLACED LT WING T/E STRUCTURE AT DEFLECTION CONTROL RIB FIXED UPPER PANEL ATTACH BRACKET AT FWD SIDE IRW SRM 51-40-02;[02] VERIFIED STEP 1
